# SDR IPXA2020081439019

- Difficulty date: July 17, 2020
- Submitted: August 14, 2020
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 76,141 hours, 14,936 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ADA004915
- Condition: Bent
- Location: Bs 735
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CMAIN CABIN FUSELAGE FRAME AT STA 735 BETWEEN LONGERONS 12R - 13R IS BENT.REPAIRED BENT MAIN CABIN FUSELAGE FRAME AT STA 735 BETWEEN LONGERONS 12R - 13R IAW VT-SAA EA 011-5310-01-A8433 REV. IR AND UPS EO MD11-5310-77478-A. (MAJOR)
